✨ New Arrivals Just Dropped!Explore
Good Sense Levocetirizine Dihydrochloride Tablets, Antihistamine, 5 mg, 35 Count (Pack of 1)
HomeStore

Good Sense Levocetirizine Dihydrochloride Tablets, Antihistamine, 5 mg, 35 Count (Pack of 1)

Good Sense Levocetirizine Dihydrochloride Tablets, Antihistamine, 5 mg, 35 Count (Pack of 1)

Brand: GoodSense

Color: White

Features:

  • ACTIVE INGREDIENT: This product contains levocetirizine dihydrochloride, an antihistamine which compares to the active ingredient in XYZAL Allergy 24HR.
  • ALL DAY ALLERGY RELIEF: This allergy medication provides 24 hour symptom relief from indoor and outdoor allergens. Clinically proven relief in 60 minutes.
  • LEVOCETIRIZINE DIHYDROCHLORIDE is an antihistamine that is clinically proven to provide relief from indoor and outdoor allergies.
  • ALLERGY SYMPTOM RELIEF: Provides all day allergy relief by temporarily relieving symptoms due to hay fever or other upper respiratory allergies: sneezing, runny nose, itchy nose or throat and itchy, watery eyes.
  • GLUTEN FREE: GoodSense Levocetirizine Dihydrochloride Tablets, 5 mg are a gluten free antihistamine choice for all day allergy relief of: sneezing; runny nose; itchy nose or throat; itchy, watery eyes.

Binding: Health and Beauty

Release Date: 01-07-2020

Details: Compare to the active ingredient of XYZAL Allergy 24HR. Find 24 hour relief of allergy symptoms with All Day Allergy Relief, Levocetirizine Dihydrochloride Tablets, 5 mg. It works fast and offers clinically proven relief in just 60 minutes. This powerful allergy medication soothes your toughest allergy symptoms, such as sneezing, runny nose, itchy nose or throat and itchy, watery eyes. Temporarily relieves symptoms due to hay fever, respiratory allergies or other indoor and outdoor allergens. This all day allergy relief antihistamine tablet is gluten free. One dose in original prescription strength provides 24-hour relief for indoor and outdoor allergies.

EAN: 0301130241012

Package Dimensions: 3.4 x 1.7 x 1.7 inches

$1.93

Original: $6.45

-70%
Good Sense Levocetirizine Dihydrochloride Tablets, Antihistamine, 5 mg, 35 Count (Pack of 1)

$6.45

$1.93

More Images

Good Sense Levocetirizine Dihydrochloride Tablets, Antihistamine, 5 mg, 35 Count (Pack of 1) - Image 2
Good Sense Levocetirizine Dihydrochloride Tablets, Antihistamine, 5 mg, 35 Count (Pack of 1) - Image 3
Good Sense Levocetirizine Dihydrochloride Tablets, Antihistamine, 5 mg, 35 Count (Pack of 1) - Image 4
Good Sense Levocetirizine Dihydrochloride Tablets, Antihistamine, 5 mg, 35 Count (Pack of 1) - Image 5
Good Sense Levocetirizine Dihydrochloride Tablets, Antihistamine, 5 mg, 35 Count (Pack of 1) - Image 6
Good Sense Levocetirizine Dihydrochloride Tablets, Antihistamine, 5 mg, 35 Count (Pack of 1) - Image 7
Good Sense Levocetirizine Dihydrochloride Tablets, Antihistamine, 5 mg, 35 Count (Pack of 1) - Image 8

Good Sense Levocetirizine Dihydrochloride Tablets, Antihistamine, 5 mg, 35 Count (Pack of 1)

Brand: GoodSense

Color: White

Features:

  • ACTIVE INGREDIENT: This product contains levocetirizine dihydrochloride, an antihistamine which compares to the active ingredient in XYZAL Allergy 24HR.
  • ALL DAY ALLERGY RELIEF: This allergy medication provides 24 hour symptom relief from indoor and outdoor allergens. Clinically proven relief in 60 minutes.
  • LEVOCETIRIZINE DIHYDROCHLORIDE is an antihistamine that is clinically proven to provide relief from indoor and outdoor allergies.
  • ALLERGY SYMPTOM RELIEF: Provides all day allergy relief by temporarily relieving symptoms due to hay fever or other upper respiratory allergies: sneezing, runny nose, itchy nose or throat and itchy, watery eyes.
  • GLUTEN FREE: GoodSense Levocetirizine Dihydrochloride Tablets, 5 mg are a gluten free antihistamine choice for all day allergy relief of: sneezing; runny nose; itchy nose or throat; itchy, watery eyes.

Binding: Health and Beauty

Release Date: 01-07-2020

Details: Compare to the active ingredient of XYZAL Allergy 24HR. Find 24 hour relief of allergy symptoms with All Day Allergy Relief, Levocetirizine Dihydrochloride Tablets, 5 mg. It works fast and offers clinically proven relief in just 60 minutes. This powerful allergy medication soothes your toughest allergy symptoms, such as sneezing, runny nose, itchy nose or throat and itchy, watery eyes. Temporarily relieves symptoms due to hay fever, respiratory allergies or other indoor and outdoor allergens. This all day allergy relief antihistamine tablet is gluten free. One dose in original prescription strength provides 24-hour relief for indoor and outdoor allergies.

EAN: 0301130241012

Package Dimensions: 3.4 x 1.7 x 1.7 inches

Product Information

Shipping & Returns

Description

Brand: GoodSense

Color: White

Features:

  • ACTIVE INGREDIENT: This product contains levocetirizine dihydrochloride, an antihistamine which compares to the active ingredient in XYZAL Allergy 24HR.
  • ALL DAY ALLERGY RELIEF: This allergy medication provides 24 hour symptom relief from indoor and outdoor allergens. Clinically proven relief in 60 minutes.
  • LEVOCETIRIZINE DIHYDROCHLORIDE is an antihistamine that is clinically proven to provide relief from indoor and outdoor allergies.
  • ALLERGY SYMPTOM RELIEF: Provides all day allergy relief by temporarily relieving symptoms due to hay fever or other upper respiratory allergies: sneezing, runny nose, itchy nose or throat and itchy, watery eyes.
  • GLUTEN FREE: GoodSense Levocetirizine Dihydrochloride Tablets, 5 mg are a gluten free antihistamine choice for all day allergy relief of: sneezing; runny nose; itchy nose or throat; itchy, watery eyes.

Binding: Health and Beauty

Release Date: 01-07-2020

Details: Compare to the active ingredient of XYZAL Allergy 24HR. Find 24 hour relief of allergy symptoms with All Day Allergy Relief, Levocetirizine Dihydrochloride Tablets, 5 mg. It works fast and offers clinically proven relief in just 60 minutes. This powerful allergy medication soothes your toughest allergy symptoms, such as sneezing, runny nose, itchy nose or throat and itchy, watery eyes. Temporarily relieves symptoms due to hay fever, respiratory allergies or other indoor and outdoor allergens. This all day allergy relief antihistamine tablet is gluten free. One dose in original prescription strength provides 24-hour relief for indoor and outdoor allergies.

EAN: 0301130241012

Package Dimensions: 3.4 x 1.7 x 1.7 inches